# SDR CALA2025072907046

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM PREVIOUS REPAIR STA 328 RBL 12" REF AAR N/R 97524617 ACCOMPLISHED INSTALLATION OF NEW REPAIR STRAP AT FLOOR BEAM REPAIR STA 328 RBL 12" AS PER EC/RA#: 5321-01454 AND SRM-51-40-02-0G-0.
